# SDR REXA2018081760704

- Difficulty date: August 16, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 26,256 hours, 17,247 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Damaged
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S RED ROUND BUTTON ON THE OXYGEN PANEL WAS MISSING THE CENTER CAP.  R & R THE FIRST OFFICER`S OXYGEN MASK IAW AMM 35-11-12.  OPS CHECKED GOOD.
